Advances in Pure Mathematics

Volume 2, Issue 4 (July 2012)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.50  Citations  h5-index & Ranking

On Commutativity of Semiprime Right Goldie Ck-Rings

HTML  Download Download as PDF (Size: 108KB)  PP. 217-219  
DOI: 10.4236/apm.2012.24031    3,883 Downloads   7,944 Views  Citations

ABSTRACT

This short exposition is about some commutativity conditions on a semiprime right Goldie Ck-ring. In particular, it is observed here that a semiprime right Goldie Ck-ring with symmetric quotient is commutative. The statement holds if the symmetric ring is replaced by reduced, 2-primal, left duo, right duo, abelian, NI, NCI, IFP, or Armendariz ring.

Share and Cite:

N. Muthana and S. Nauman, "On Commutativity of Semiprime Right Goldie Ck-Rings," Advances in Pure Mathematics, Vol. 2 No. 4, 2012, pp. 217-219. doi: 10.4236/apm.2012.24031.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.